Free Access
Issue
RAIRO-Oper. Res.
Volume 13, Number 2, 1979
Page(s) 199 - 204
DOI https://doi.org/10.1051/ro/1979130201991
Published online 06 February 2017
  • 1. J. FREHEL, Régularisation dans les problèmes combinatoires, problèmes de tournées, de partition et de recouvrement, Métra, décembre, ( 75), vol XIV. [MR: 471975]
  • 2. M. GONDRAN, Deux transformations idéales pour régulariser les problèmes combinatoires, Bull. Dir. Étud. Rech. E.D.F., série C, n° 2, 1978 (à paraître). [MR: 519239]
  • 3. B. LEMAIRE, Dénombrements des cycles hamiltoniens de Kn et Kn.n empruntant ou évitant des arêtes données, R.A.I.R.O., série verte, vol. 1, 1975, p. 101-111. [EuDML: 104605] [MR: 369160] [Zbl: 0301.05120]
  • 4. B. LEMAIRE, Fondements, généralisation et critique de la notion d'affinité, R.A.I.R.O. série verte, vol. 1, n° 10, octobre 1976, p. 43-57. [EuDML: 104646] [MR: 465938] [Zbl: 0355.90039]
  • 5. K. VO-KHAC, La régularisation dans les problèmes combinatoires et son application au problème des tournées de livraison, R.A.I.R.O., série verte, 3e année, n° V 1, 1969,p. 91-101 [EuDML: 104467] [MR: 250783] [Zbl: 0205.21904]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.